Processing may take a few seconds...

Article


Title

On pointwise approximation of functions by some matrix means of conjugate Fourier series

Authors

Year of publication

2015

Published in

Fasciculi Mathematici

Journal year: 2015 | Journal number: nr 55

Article type

scientific article

Publication language

english

Keywords
EN
  • conjugate function
  • Fourier series
  • degree of approximation
Abstract

EN The results corresponding to some theorems of S. Lal [Tamkang J. Math., 31(4)(2000), 279-288] and the results of the authors [Banach Center Publ. 92(2011), 237-247] are shown. The same degrees of pointwise approximation as in mentioned papers by significantly weaker assumptions on considered functions are obtained. From presented pointwise results the estimation on norm approximation with essentialy better degrees are derived. Some special cases as corollaries for iteration of the Norlund or the Riesz method with the Euler one are also formulated.

Pages (from - to)

91 - 108

DOI

10.1515/fascmath-2015-0017

License type

CC BY-NC-ND (attribution - noncommercial - no derivatives)

Full text of article

Download file

Access level to full text

public

Points of MNiSW / journal

10.0

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.